Vol. 7, No. 3, 2013

Download this article
Download this article For screen
For printing
Recent Issues

Volume 14
Issue 8, 2001–2294
Issue 7, 1669–1999
Issue 6, 1331–1667
Issue 5, 1055–1329
Issue 4, 815–1054
Issue 3, 545–813
Issue 2, 275–544
Issue 1, 1–274

Volume 13, 10 issues

Volume 12, 10 issues

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the Journal
Editorial Board
Subscriptions
Editors' Interests
Submission Guidelines
Submission Form
Editorial Login
Ethics Statement
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Author Index
To Appear
 
Other MSP Journals
$F$-blowups of normal surface singularities

Nobuo Hara, Tadakazu Sawada and Takehiko Yasuda

Vol. 7 (2013), No. 3, 733–763
Abstract

We study F-blowups of non-F-regular normal surface singularities. Especially the cases of rational double points and simple elliptic singularities are treated in detail.

Keywords
$F$-blowups, Frobenius maps, rational double points, simple elliptic singularities, \textttMacaulay2
Mathematical Subject Classification 2010
Primary: 14B05
Secondary: 14G17, 14E15
Milestones
Received: 12 October 2011
Revised: 26 February 2012
Accepted: 13 April 2012
Published: 23 August 2013
Authors
Nobuo Hara
Mathematical Institute
Tohoku University
Sendai 980-8578
Japan
Tadakazu Sawada
Department of General Education
Fukushima National College of Technology
Iwaki 970-8034
Japan
Takehiko Yasuda
Department of Mathematics, Graduate School of Science
Osaka University
Toyonaka 560-0043
Japan